# SDR SWAA2022051090804

- Difficulty date: April 3, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL CAVITY TRAILING EDGE WEB LOCATED ORRS 271 APPROX AT LT WING 2022-168778 / [01] REPLACED WEB AND FASTENERS LOCATED ORRS 271 APPROX AT LT WING IAW B737-700 SRM 51-40-02 DWG:115A2512 REV:-  SEE INDIVIDUAL SIGNOFFS BELLOW .;[02] REPLACED WEB AND FASTENERS LOCATED ORRS 271 APPROX AT LT WING IAW B737-700 SRM 51-40-02 DWG:115A2512 REV:-  SEE INDIVIDUAL SIGNOFFS BELLOW .
